Differential and Integral Equations

Generalization of the Sobolev-Lieb-Thirring inequalities and applications to the dimension of attractors

Jean-Michel Ghidaglia, Martine Marion, and Roger Temam

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 1 (1988), 1-21.

Dates
First available in Project Euclid: 20 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371747578

Mathematical Reviews number (MathSciNet)
MR920485

Zentralblatt MATH identifier
0745.46037

Subjects
Primary: 35Qxx: Equations of mathematical physics and other areas of application [See also 35J05, 35J10, 35K05, 35L05]
Secondary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems 58F12

Citation

Ghidaglia, Jean-Michel; Marion, Martine; Temam, Roger. Generalization of the Sobolev-Lieb-Thirring inequalities and applications to the dimension of attractors. Differential Integral Equations 1 (1988), no. 1, 1--21. https://projecteuclid.org/euclid.die/1371747578


Export citation